It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board

  • bp meds and anxiety

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 05-23-2019, 09:41 AM   #1
    RunGirl2
    (female)
     
    Join Date: May 2019
    Location: Las Vegas
    Posts: 1
    RunGirl2 HB User
    Question bp meds and anxiety

    Hi all,

    New here. Looking for either similar feelings or advice. I have NEVER been on any chronic medication for anything in my life. My dr put me on amlodipine because my bp is elevated, even though I am not obese, work out most days, and eat fairly healthy. I also don't have an issue with anxiety or stress - EXCEPT as a result of having to take this med! What are the chances of being able to get off it in the future? I haven't noticed any side effects and I don't generally experience side effects to otc or short term meds either, but the idea of having to take something because I can't get it back to normal without it really bothers me. Is this an unreasonable way to feel? Or does anybody else here feel this way? Thanks

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 05-23-2019, 03:50 PM   #2
    Titchou
    Senior Veteran
    (female)
     
    Join Date: Apr 2005
    Location: Birmingham, AL
    Posts: 19,845
    Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
    Re: bp meds and anxiety

    Yes, it is unreasonable to feel that way. Your HBP is evidently genetic and you have no control over that. Mine is the same way...I just consider it an old pill I have to take.No big deal. I take more meds for my allergies than this! And I take 3 shots every 2 weeks for my allergies. Consider it an extra vitamin!

     
    Reply With Quote
    Old 06-19-2019, 06:23 PM   #3
    KettleBellChick
    Junior Member
    (female)
     
    Join Date: Sep 2012
    Posts: 17
    KettleBellChick HB User
    Re: bp meds and anxiety

    Amlodipine gave me anxiety too. As did hydrochlorothiazide. I am now on Lisinopril and Carvedilol and the only side effect I now experience is fatigue which I am working on.

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:16 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!